MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DM DOUBLE MOBILITY HC LINER Ø60/28; DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA MPACT DM DOUBLE MOBILITY HC LINER Ø60/28; DOUBLE MOBILITY LINER
Catalog Number 01.26.2860MHC
Health Effect - Clinical Code Hematoma (1884)
Date of Event 01/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 february 2018: lot 160849: (b)(4) items manufactured and released on 31 may 2016.Expiration date: 2021-04-04.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cocr ball head 12/14 ø 28 size m 0 reference 01.25.012 (k072857) lot 172861: (b)(4) items manufactured and released on 12 september 2017.Expiration date: 2022-08-30.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of hematoma 10 days after surgery.The surgeon revised the head and liner.

Brand Name
MPACT DM DOUBLE MOBILITY HC LINER Ø60/28
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7292097
Report Number3005180920-2018-00094
Device Sequence Number1211657
Product Code MEH
UDI-Device Identifier07630030807473
UDI-Public07630030807473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2021
Device Catalogue Number01.26.2860MHC
Device Lot Number160849
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2018
Initial Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR